# SDR HEEA966640

- Difficulty date: February 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4302G
- Make and model: Bolkms BO105S
- Aircraft serial: S853
- System (JASC): 7931 · Engine Oil Pressure
- Part: Switch
- Part number: 10593975
- Condition: Defective
- Location: Oil Cooler
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE SWITCH DEFECTIVE.  OIL COOLER LIGHT DOESN'T COME ON WHEN SHUT DOWN.
